Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Insect and mosquito bites, severe itching at night. Taking antihistamines, steroid creams, no relief. Scabies infection?

Hi, I went to the XXXXXX and got bitten by a lot of mosquitos - a few days later I may have got some bites from some other insect in bed. All my bites itch like crazy, a lot worse at night - it has now been 2 weeks since I got the mosquito bites. i have taken antihistamines and various creams - my current doctor prescribe betamethasone steroid cream. Currently things don t seem to be getting better - i asked him if he thought it was scabies but as he didn t see tunnels etc he didn t think so. It would be strange to be scabies as i know i got bitten by mosquitos - unless scabies mites then find it easier to enhabit mosquito bites
Asked On : Wed, 20 Jun 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
It seems to be scabies which you might have got from the bed sheets as it can't be transmitted by mosquito bite.
You may consult a dermatologist for an alternate opinion.
Answered: Wed, 20 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor